# SDR SWIA972603

- Difficulty date: May 30, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 16,621 hours, 14,869 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL ABOVE APPROXIMATELY 90 PERCENT N1, HAD A RED WARNING MESSAGE  CONFIG AILERON AND CONFIG TRIM WITH AURAL WARNING.  TRIM WAS IN THE GREEN.  ABORTED TAKEOFF.  PERFORMED OPS CHECK IAW AMM 31-41-00.  RAN ENGINES ABOVE 70 PERCENT N1 AND HAD (T/O CONFIGURATION OK).  COULD NOT DUPLICATE.  OPS CHECK OF SYSTEM OK.
